# SDR R61A20110049

- Difficulty date: February 27, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 7,145 hours, 5,971 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40305
- Part serial: ED0149
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SLIDE FAILED OPS CHECK TEST.  MAINTENANCE REMOVED AND REPLACED L-1 DOOR SLIDE PER EMB AMM, OPS CHECK GOOD.
